# SDR REXA2014102401099

- Difficulty date: October 24, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 17,694 hours, 11,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-106 JOINT STRAP BETWEEN PANELS 195DL & 196DR IS CRACKED IN 2 LOCATIONS.  R & R JOINT & STRAP BETWEEN PANELS 195DL & 196DR IAW AMM 53-82-83-000-803-A01 STEP 4 A 3 & AMM 53-82-83-400-803-A01 STEP 4 A 1 A.
